| Model Number |
1987-06-010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported amputation was done.Doi: (b)(6) 2015, dor: (b)(6) 2016, unknown knee side.
Additional Manufacturer Narrative
Product complaint # (b)(4).This complaint is linked to (b)(4) i&d and revision event.This complaint is linked to (b)(4).Where patellar fracture with an intact patellar button was reported.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.